American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] José F. Fernando and J. M. Gamboa. On the semialgebraic Stone--\v{C}ech compactification of a semialgebraic set. Trans. Amer. Math. Soc. 364 (2012) 3479-3511.
Abstract, references, and article information
View Article: PDF

[2] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert Gilmer and William Heinzer. Artinian subrings of a commutative ring . Trans. Amer. Math. Soc. 336 (1993) 295-310. MR 1102887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] D. Yu. GrigorЬev and M. F. Singer. Solving ordinary differential equations in terms of series with real exponents . Trans. Amer. Math. Soc. 327 (1991) 329-351. MR 1012519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Robert O. Robson. Separating points from closed convex sets over ordered fields and a metric for $\tilde{R}^n$ . Trans. Amer. Math. Soc. 326 (1991) 89-99. MR 1091232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Thomas C. Craven. Approximation properties for orderings on $*$-fields . Trans. Amer. Math. Soc. 310 (1988) 837-850. MR 973179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Maxwell Rosenlicht. Rank change on adjoining real powers to Hardy fields . Trans. Amer. Math. Soc. 284 (1984) 829-836. MR 743747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Maxwell Rosenlicht. The rank of a Hardy field . Trans. Amer. Math. Soc. 280 (1983) 659-671. MR 716843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Murray Marshall. The Witt ring of a space of orderings . Trans. Amer. Math. Soc. 258 (1980) 505-521. MR 558187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ron Brown. The reduced Witt ring of a formally real field . Trans. Amer. Math. Soc. 230 (1977) 257-292. MR 0472781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Thomas C. Craven. The Boolean space of orderings of a field . Trans. Amer. Math. Soc. 209 (1975) 225-235. MR 0379448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1